Advertisement

Potential Analysis

, Volume 43, Issue 3, pp 481–494 | Cite as

Characterization of Compactness of the Commutators of Bilinear Fractional Integral Operators

  • Lucas Chaffee
  • Rodolfo H. Torres
Article

Abstract

The compactness of the commutators of bilinear fractional integral operators and point-wise multiplication, acting on products of Lebesgue spaces, is characterized in terms of appropriate mean oscillation properties of their symbols. The compactness of the commutators when acting on product of weighted Lebesgue spaces is also studied.

Keywords

Bilinear operators Compact operators Singular integrals Fractional integrals Calderón-Zygmund theory Commutators Muckenhoupt weights Vector valued weights Weighted Lebesgue spaces 

Mathematics Subject Classification (2010)

Primary: 42B20 47B07; Secondary: 42B25 47G99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bényi, Á., Damián, W., Moen, K., Torres, R.H.: Compactness properties of commutators of bilinear fractional integrals. Math. Z. (2015). doi: 10.1007/s00209-015-1437-4
  2. 2.
    Bényi, Á., Damián, W., Moen, K., Torres, R.H.: Compact bilinear operators: the weighted case. Mich. Math. J. 64, 39–51 (2015)Google Scholar
  3. 3.
    Bényi, Á., Torres, R.H.: Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141(10), 3609–3621 (2013)CrossRefMathSciNetzbMATHGoogle Scholar
  4. 4.
    Chaffee, L.: Characterization of BMO through commutators of bilinear singular integrals, submitted (2014) available at arXiv:1410.4587
  5. 5.
    Chanillo, S.: A note on commutators. Indiana Univ. Math. J 31, 7–16 (1982)CrossRefMathSciNetzbMATHGoogle Scholar
  6. 6.
    Chen, Y., Ding, Y., Wang, X.: Compactness of commutators of Riesz potential on Morrey spaces. Potential Anal. 30, 301–313 (2009)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Chen, S., Wu, H.: Multiple weighted estimates for commutators of multilinear fractional integral operators. Sci. China 56, 1879–1894 (2013)CrossRefzbMATHGoogle Scholar
  8. 8.
    Chen, X., Xue, Q.: Weighted estimates for a class of multilinear fractional type operators. J. Math. Anal. Appl. 362, 355–373 (2010)CrossRefMathSciNetzbMATHGoogle Scholar
  9. 9.
    Clop, A., Cruz, V.: Weighted estimates for Beltrami equations. Ann. Acad. Sci. Fenn. Math. 38, 91–113 (2013)CrossRefMathSciNetzbMATHGoogle Scholar
  10. 10.
    Coifman, R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. 103, 611–635 (1976)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Grafakos, L.: On multilinear fractional integrals. Studia Math. 102, 49–56 (1992)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Grafakos, L., Torres, R.H.: Multilinear Calderón-Zygmund theory. Adv. Math. 165, 124–164 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  13. 13.
    Hanche-Olsen, H., Holden, H.: The Kolmogorov-Riesz compactness theorem. Expo. Math. 28, 385–394 (2010)CrossRefMathSciNetzbMATHGoogle Scholar
  14. 14.
    Lerner, A., Ombrosi, S., Pérez, C., Torres, R.H., Trujillo-González, R.: New maximal functions and multiple weights for the multilinear Calderoń-Zygmund theory. Adv. Math. 220, 1222–1264 (2009)CrossRefMathSciNetzbMATHGoogle Scholar
  15. 15.
    Lian, J., Wu, H.: A class of commutators for multilinear fractional integrals in nonhomogeneous spaces, J. Inequal. Appl., vol. 2008, Article ID 373050, p. 17.Google Scholar
  16. 16.
    Moen, K.: Weighted inequalities for multilinear fractional integral operators. Collect Math. 60, 213–238 (2009)CrossRefMathSciNetzbMATHGoogle Scholar
  17. 17.
    Pérez, C., Pradolini, G., Torres, R.H., Trujillo-González, R.: End-points estimates for iterated commutators of multilinear singular integrals. Bull. London Math. Soc. 46, 26–42 (2014)CrossRefzbMATHGoogle Scholar
  18. 18.
    Pérez, C., Torres, R.H.: Sharp maximal function estimates for multilinear singular integrals. Contemp. Math. 320, 323–331 (2003)CrossRefGoogle Scholar
  19. 19.
    Tang, L.: Weighted estimates for vector-valued commutators of multilinear operators. Proc. Roy. Soc. Edinburgh Sect. A 138, 897–922 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    Uchiyama, A.: On the compactness of operators of Hankel type. Tôhoku Math. J. 30, 163–171 (1978)CrossRefMathSciNetzbMATHGoogle Scholar
  21. 21.
    Wang, S.: The compactness of the commutator of fractional integral operator (in Chinese). Chin. Ann. Math 8(A), 475–482 (1987)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KansasLawrenceUSA

Personalised recommendations